Advertisement

An existence theorem for a periodic solution of perturbed periodic systems

  • Elliot Winston
Conference paper
  • 248 Downloads
Part of the Lecture Notes in Mathematics book series (LNM, volume 144)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Brauer, F. Perturbations of Nonlinear Systems of Differential Equations, J. Math. Anal. Appl. 14 (1966), 198–206.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Halanay, A. Differential Equations, Academic Press, New York, 1966.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • Elliot Winston

There are no affiliations available

Personalised recommendations